Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

D. Castorina - C. Mantegazza

Ancient Solutions of Semilinear Heat Equations on Riemannian Manifolds

created by root on 12 Aug 2016
modified on 10 Mar 2017

[BibTeX]

Published Paper

Inserted: 12 aug 2016
Last Updated: 10 mar 2017

Journal: Atti Accad. Naz. Lincei - Rend. Lincei Mat. Appl.
Volume: 28
Number: 1
Pages: 85-101
Year: 2017

Abstract:

We study the qualitative properties of ancient solutions of linear and semilinear heat equations in a Riemannian manifold, with particular attention to positivity and constancy in space.


Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1